MathSciNet Relay Station
MathSciNet bibliographic data
MR1793795 (2001m:11046) 11E12 (11E20)
Kim, Byeong Moon Universal octonary diagonal forms over some real quadratic fields. Comment. Math. Helv. 75 (2000), no. 3, 410–414.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement